# SDR HEEA967121

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Support Assy
- Part number: 206064515001
- Condition: Cracked
- Location: Oil Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TANK SUPPORT ASSY CRACKED AND MISSING NUTPLATES. REPLACED WITH SERVICEABLE PART.
